# SDR SWIA202005110594

- Difficulty date: April 22, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR SUPPORT ANGLE FOUND CRACKED DURING FS274 LBL12 BEAM REPAIR.   (C-CHECK) RO 5/7/2020   REMOVED AND REPLACED NEW L/H COCKPIT FLOOR SUPPORT ANGLE AT FS259.16 Â€“ FS280.00 LBL12 REF CRJ700 SRM AND CRJ700 SRM.
